# SDR SWAA2021123053555

- Difficulty date: December 15, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500E TO 500F; RBL 24; WL 156 R/H Z-ANGLE HAS CORROSION. A224-15 ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY ORIGINAL THICKNESS .040 MATERIAL REMOVED .007 MATERIAL REMAINING .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL NO. AAR 36644 DUE DATE 20 AUG 21; [02] VERIFIED STEP 1 COMPLETE; [03] VERIFIED STEP 1; [04] REMOVED DAMAGED OUT OF LIMITS Z ANGLE STA 500 A -500F IAW SRM 53-00-53-2R-5; [05] VERIFIED STEP COMPLETE; [06] MATERIAL NEEDED FOR Z ANGLE REPAIR BAC1496-444 7075 T6 ATAG A108149 IAW SRM 53-00-53-2R-5;.
